# SDR DL757011005

- Difficulty date: June 15, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 51,629 hours, 27,623 cycles
- Engine: Pwa PW2037
- Engine time: 30,037 hours, 14,699 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PW2037
- Part serial: 716590
- Condition: Unserviceable
- Location: #2 Engine
- Part time: 30,037 hours, 14,699 cycles
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

17,000 FT LOUD BANG AND BUFFET NBR 2 ENGINE ROLL BACK AND   EGT WENT WELL INTO RED. SMOKE RECORDED IN CABIN._C/A REPLACE ENGING
